zbMATH — the first resource for mathematics

Weak convergence of vector measures on F-spaces. (English) Zbl 0346.46035

46G10 Vector-valued measures and integration
28A20 Measurable and nonmeasurable functions, sequences of measurable functions, modes of convergence
28B05 Vector-valued set functions, measures and integrals
Full Text: DOI EuDML
[1] Brooks, J. K.: Weak compactness in the space of vector measures. Bull. Amer. math. Soc.78, 284-287 (1972) · Zbl 0241.28011 · doi:10.1090/S0002-9904-1972-12960-4
[2] Brooks, J. K., Jewett, R. S.: On finitely additive vector measures. Proc. nat. Acad. Sci, USA67, 1296-1298 (1970) · Zbl 0216.09602 · doi:10.1073/pnas.67.3.1294
[3] Chatterji, S. D.: Weak convergence in certain special Banach spaces. MRC Technical Sum. Report # 443, University of Wisconsin, Madison, Wisconsin, 1963
[4] Diestel, J.: Grothendieck spaces and vector measures. In: Proceedings of the Symposium on Vector Measures. (Salt Lake City) To appear · Zbl 0316.46009
[5] Dinculeanu, N.: Vector Measures. New York: Pergamon Press 1967 · Zbl 0156.14902
[6] Dunford, N., Pettis, B. J.: Linear operations on summable functions. Trans. Amer. math. Soc.47, 323-392 (1960) · Zbl 0023.32902 · doi:10.1090/S0002-9947-1940-0002020-4
[7] Dunford, N., Schwartz, J. T.: Linear Operators, Part I: General Theorem. New York: Interscience 1958 · Zbl 0084.10402
[8] Foias, C., Singer, I.: Some remarks on the representation of linear operators in spaces of vectorvalued continuous functions. Revue Roumaine Math. pur. appl.5, 729-752 (1960) · Zbl 0102.32302
[9] Grothendieck, A.: Sur les applications linéaires faiblement compactes d’espaces du typeC(K). Canadian J. Math.5, 129-173 (1953) · Zbl 0050.10902 · doi:10.4153/CJM-1953-017-4
[10] Kuo, T. H.: On conjugate Banach spaces with the Radon-Nikodým Property. Science Bulletin, National Chiao-tung University8 (1975). To appear
[11] Phillips, R. S.: On weakly compact subsets of a Banach space. Amer. J. Math.64, 108-136 (1963) · Zbl 0063.06212
[12] Seever, G.: Measures onF-spaces Trans. Amer. math. Soc.133, 267-280 (1968) · Zbl 0189.44902
[13] Stegall, C.: The Radon-Nikodým property in conjugate Banach spaces. Research report. Department of Mathematics. SUNY at Binghamton 1973 · Zbl 0259.46016
[14] Uhl, J. J., Jr.: A note on the Radon-Nikodým property for Banach spaces. Revue Roumaine Math. pur. appl.17, 113-115 (1972) · Zbl 0243.28013
[15] Uhl, J. J., Jr.: Extensions and decompositions of vector measures. J. London math. Soc. II. Ser.3, 672-676 (1971) · Zbl 0213.33901 · doi:10.1112/jlms/s2-3.4.672
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.